RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2016, Issue 10, Pages 109–122 (Mi at14568)  

System Analysis and Operations Research

Vectorizing computations at decoding of nonbinary codes with small density of checks

I. V. Zhilin, F. I. Ivanov

Kharkevich Institute for Information Transmission Problems, Russian Academy of Sciences, Moscow, Russia

Abstract: A modification of the decoding $q$-ary Sum Product Algorithm ($q$-SPA) was proposed for the nonbinary codes with small check density based on the permutation matrices. The algorithm described has a vector realization and operates over the vectors defined on the field $GF(q)$, rather than over individual symbols. Under certain code parameters, this approach enables significant speedup of modeling.

Funding Agency Grant Number
Russian Science Foundation 14-50-00150
This work was carried out at the Kharkevich Institute for Information Transmission Problems, Russian Academy of Sciences, supported by the grant of the Russian Scientific Foundation, project no. 14-50-00150.


Full text: PDF file (2667 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2016, 77:10, 1781–1791

Bibliographic databases:

Presented by the member of Editorial Board: Б. Т. Поляк

Received: 14.07.2015

Citation: I. V. Zhilin, F. I. Ivanov, “Vectorizing computations at decoding of nonbinary codes with small density of checks”, Avtomat. i Telemekh., 2016, no. 10, 109–122; Autom. Remote Control, 77:10 (2016), 1781–1791

Citation in format AMSBIB
\Bibitem{ZhiIva16}
\by I.~V.~Zhilin, F.~I.~Ivanov
\paper Vectorizing computations at decoding of nonbinary codes with small density of checks
\jour Avtomat. i Telemekh.
\yr 2016
\issue 10
\pages 109--122
\mathnet{http://mi.mathnet.ru/at14568}
\elib{http://elibrary.ru/item.asp?id=26873836}
\transl
\jour Autom. Remote Control
\yr 2016
\vol 77
\issue 10
\pages 1781--1791
\crossref{https://doi.org/10.1134/S0005117916100052}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000386525100005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84991730364}


Linking options:
  • http://mi.mathnet.ru/eng/at14568
  • http://mi.mathnet.ru/eng/at/y2016/i10/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Avtomatika i Telemekhanika
    Number of views:
    This page:89
    Full text:5
    References:18
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020